Journal Article

Economic Dynamics with Learning: New Stability Results

George W. Evans and Seppo Honkapohja

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 65, issue 1, pages 23-44
Published in print January 1998 | ISSN: 0034-6527
Published online January 1998 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/1467-937X.00034
Economic Dynamics with Learning: New Stability Results

Show Summary Details

Preview

Drawing upon recent contributions in the statistical literature, we present new results on the convergence of recursive, stochastic algorithms which can be applied to economic models with learning and which generalize previous results. The formal results provide probability bounds for convergence which can be used to describe the local stability under learning of rational expectations equilibria in stochastic models. Economic examples include local stability in a multivariate linear model with multiple equilibria and global convergence in a model with a unique equilibrium.

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.